Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Recurrent coughing, congestion, sorethroat. Difficult to swallow, ear leaking secretions. Under medication. Itching in the neck, chin. Reason?

This the second time in a month I have had coughing, congestion, sore/itchy throat, swollen throat so bad I can t swallow or breathe well, both ears leaking secretions and no fever. I know its probably allergies and I the first time I got this I received Z-pack antibiotics and Benzonate Pearls. This time I m taking Singular, the Pearls, Mucinex DM, Benadryl , and anything to relieve the sore throat . But now the skin under my chin and down neck is itchy. I don t know what that means? I ve taken all of these medicines before. Also any advice to kick this second cold without antibiotics or do I need them again?
Asked On : Thu, 22 Nov 2012
Answers:  1 Views:  80
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Allergist and Immunologist 's  Response
YOU HAVE ALLERGIES
ANTIALLERGICS ARE GOOD BUT DECONGESTANTS CAN EFFECT OTHER ORGANS
YOUR SKIN HAS INVOLVED DUE TO BENEDRYL US
TAKE SINGULAR BD
ADD FEXOFENADINE 120 MG OD
SYP TOSSEX(COMBINATION OF CODEINE CPM) 1 TSF BDSYP VENTROLIN 1 TSF BDAPPLY DIPROVATE OINTRMENT ON CHIN AND AFFECTED SKIN
TAKE FOR 2 WEEK
YOU CAN TAKE MANY TIMES OFF AND ON WITHOUT SIDE EFFECTS
BUT CHECK IT FROM ALLERGEOLOGIST FOR CURE
Answered: Sat, 20 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor